首页 | 本学科首页   官方微博 | 高级检索  
     


Determining the limiting solutions of nonstationary axisymmetric Hele-Shaw problems
Authors:V. P. Zhitnikov  O. R. Zinnatullilna  S. S. Porechnyi  N. M. Sherykhalina
Affiliation:(1) Ufa State Aviation Technical University, Ufa, 450000, Russia
Abstract:
Numerical solution of the Hele-Shaw problem reduces to solution of three boundary-value problems of determining analytic functions of a complex variable in each time step: conformal mapping of the range of the parametric variable to the physical plane, the Dirichlet problems for determining the electric-field strength, and the Riemann-Hilbert problem for calculating partial time derivatives of the coordinates of points of the interelectrode space (the images of the points on the boundary of the parametric plane are fixed). Unlike in the two-dimensional problem, the electric-field strength is determined using integral transformations of an analytic function. Approximation by spline function is performed, and more accurate and steady (than the well-known ones) general solution algorithms for the nonstationary axisymmetric problems are described. Results of a numerical study of the formation of stationary and self-similar configurations are presented. __________ Translated from Prikladnaya Mekhanika i Tekhnicheskaya Fizika, Vol. 50, No. 4, pp. 87–99, July–August, 2009.
Keywords:axisymmetric Hele-Shaw problem  nonstationarity  numerical investigation
本文献已被 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号